# SDR REXA2012070701057

- Difficulty date: July 7, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 19,132 hours, 16,182 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Switch
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACH TRIM WILL NOT ENGAGE.  REMOVED AND REPLACED MACH TRIM ENGAGE SWITCH AND OPS CHECKS GOOD IAW AMM 22-21-00.
